Skip to content
My WebMD Sign In, Sign Up
viagra - delayed ejaculation
avatar
Anon_46542 posted:
Can taking too much Viagra cause delayed ejaculation? have been having a problem with it MY penis is hard and ready but it takes long time with sexual intercourse
Reply
 
avatar
hairyd responded:
All ED medicines may cause side effects. One of these is prolonged erection.
Check with your doctor if a prolonged erect penis become bothersome when using Viagra. My average erection is 20 to 30 minutes. But my wife and I fully enjoy when I am able to keep it up more than a hour. Of course we have to continue to rub each other with oils. Different positions and cavities also helps.
You know an erection lasting more than 4 hour. You should seek medical help to avoid long-term injury. Do not be embrassesd with the big tent. We are talking about the end of your penis sex life.
Stay HEALTH, you are the the fastest Sperm from your Father.


Spotlight: Member Stories

I am the INCEL, formerly known as NoBucket...geeez..this website is harder to navigate than FB!!! At least I was able to get a reply to my Sexual Iss...More

Helpful Tips

3 Year Relationship
if you have this kind of relationship with your masseuse and your in a state where genital massage is not permitted maybe she likes you but ... More
Was this Helpful?
0 of 4 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.